# SDR HNAA2013120900610

- Difficulty date: December 9, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 46,007 hours, 53,424 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Haze
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU BLEED SELECTED, FLIGHT DECK FILLED WITH BLUE HAZE.  MAINTENANCE ISOLATED TO APU BLEED.
